# SDR 98FDEA00046

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

98-0030 - AFTER TAKEOFF GEAR UP:  RED NOSE GEAR LIGHT REILLUMINATED AFTER HANDLE PLACED TO OFF.  RED TABS, NO HELP.  RED LIGHT COMES ON AFTER DELAY, NOT IMMEDIATELY WHEN PLACING HANDLE TO OFF.  REMOVED AND REPLACED NOSE GEAR LOCK SWITCH S96 AND NOSE LANDING GEAR POSITION SWITCH S93.  WOULD NOT PASS ADJUSTMENT AND TEST PROCEDURES.  FOUND PINS A AND C SHORTED IN CANNON PLUG D300.  REMOVED CANNON PLUG AND PINS D300.  PASSED ADJUSTMENT AND TEST PER MAINTENANCE MANUAL 32-61-71 OK FOR SERVICE.
